Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Orthogonally additive polynomials on spaces of continuous functions

Loading...
Thumbnail Image

Full text at PDC

Publication date

2005

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Academic Press
Citations
Google Scholar

Citation

Pérez García, D. & Villanueva Díez, I. «Orthogonally Additive Polynomials on Spaces of Continuous Functions». Journal of Mathematical Analysis and Applications, vol. 306, n.o 1, junio de 2005, pp. 97-105. DOI.org (Crossref), https://doi.org/10.1016/j.jmaa.2004.12.036.

Abstract

We show that, for every orthogonally additive homogeneous polynomial P on a space of continuous functions C(K) with values in a Banach space Y, there exists a linear operator S : C(K) -> Y such that P(f) = S(f(n)). This is the C(K) version of a related result of Sundaresam for polynomials on L-p spaces.

Research Projects

Organizational Units

Journal Issue

Description

Keywords

Collections